# SDR SWAA2014050227608

- Difficulty date: April 9, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 63,542 hours, 51,862 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C3418320
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX SEAT TRACK CRACKED AT BS 727B, LBL 45.57+1.  REPAIRED SEAT TRACK IAW SRM.
